Thursday, May 18, 2006

Medications

I getting very discouraged about my medications. I have had a panic disorder and depression since childhood. I belive it was created from fear. I have suffered PTSD with brief periods of dissociation since I was a teen. In my late 20 I was told I was bi-polar. I've been on several medications, all with side effects. What do I do? Get discourage and stop taken them of course! Then things get out of control. I end up in the hospital. I have "black outs" or "loose time". I hurt myself. So why do I stop? I don't know.

The new medication has caused a 9 lb weight gain in one week. My legs look like tree stumps. Let's see. Hey I could weigh over 500 lbs in a year. What a charming thought. Why can't they find a medication that works! I trying to do everything I told and it's still is not working. I am really trying to be good. WHY? Does anyone know any medications that really work? It is getting harder and harder to do my job. I don't know what to do!

5 comments:

Dreaming again said...

I don't have the answer. Just prayers ..and support.

wolfbaby said...

I wish I had an answer for you. But im with pk just keep trying and praying. Someday you will find the right combination and it will be good. And the struggle will have been worth it.

jumpinginpuddles said...

im not really sure but raine from raines days or a safe place or joel might know they are all on our blog on the right hand side maybe ask them they wont mind and are really great people :)

Fallen Angels said...

One thing in your post sticks out for me...that you have black outs and that you lose time. I know there are many diffenet things that could cause this, but I am wondering if your bipolar dx is correct. If you would like to email me, you can get the email addy from Jumpin in Puddles or from Raine...I don't post it on the next. I would be happy to let you know which direction my thinking has gone, and I will also say now, I am not a doctor, it would not be a diagnosis, but maybe something for you to explore with your doc.

Sera

Raine said...

what medications are you on? Every medication I know of have side effects, but not everyone gets every side effect and some work for some people and dont work for others. For example, Lithium made what was a little bit of psorriasis turn into something horrible and I gained alot of weight and it didnt help me, yet it has been a lifesaver for many others. Abilify is a new one that is supposed to have great potential for bi-polars and few if any side effects. I have a few friends on it that are doing great. However when I tried it I was very sick. No one had ever heard of that being a side effect, yet it happened to me all 3 times I tried it and no one knows why. I would still recommend that a person with bi-polar gave it a shot tho as I am only one and it is helping many others. I do not know of a single bi-polar med with NO side effects that ALWAYS works for everyone, but there is hope and you just gotta keep trying. If you want to talk to me more about this, feel free to add me to your IM - wiccette@msn.com or Raine1563@yahoo.com